# SDR HEEA077439

- Difficulty date: December 6, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 5,168 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056705
- Part serial: 82A0034M
- Condition: Malfunctioned
- Location: Engine
- Part time: 241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER STAYS STUCK IN THE ON POSITION.
